Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX

May 8, 2019Burnet County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2019, 9:32 AM CDT for Burnet County, Llano County, Texas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2019, 9:32 AM CDT (14:32 UTC)
Expired
May 8, 2019, 9:50 AM CDT
In force
18 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Burnet County, TX, Llano County, TX

The radar

The Ft Hood radar (KGRK), 101 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 6:54 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-555 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
882 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS54 KEWX 081432
SVREWX
TXC053-299-081515-
/O.NEW.KEWX.SV.W.0083.190508T1432Z-190508T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
932 AM CDT Wed May 8 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern Llano County in south central Texas...
  Northwestern Burnet County in south central Texas...

* Until 1015 AM CDT.

* At 931 AM CDT, a severe thunderstorm was located near Gainesville,
  or near Kingsland, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Burnet, Kingsland, Buchanan Dam, Gainesville, Granite Shoals,
  Buchanan Lake Village, Highland Haven, Inks Lake State Park,
  Longhorn Cavern State Park, Bluffton and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3053 9854 3061 9866 3099 9837 3077 9808
TIME...MOT...LOC 1431Z 218DEG 39KT 3063 9853 

HAIL...1.00IN
WIND...<50MPH
 
$$

HUFFMAN
2 follow-up statements
359 
WWUS54 KEWX 081444
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
944 AM CDT Wed May 8 2019

TXC053-299-081515-
/O.CON.KEWX.SV.W.0083.000000T0000Z-190508T1515Z/
Llano TX-Burnet TX-
944 AM CDT Wed May 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHEASTERN LLANO AND NORTHWESTERN BURNET COUNTIES...

At 943 AM CDT, a severe thunderstorm was located near Inks Lake State
Park, or near Buchanan Dam, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Burnet, Kingsland, Buchanan Dam, Gainesville, Buchanan Lake Village,
Highland Haven, Inks Lake State Park, Longhorn Cavern State Park and
Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3060 9841 3069 9856 3099 9837 3080 9812
TIME...MOT...LOC 1443Z 218DEG 39KT 3074 9843 

HAIL...1.00IN
WIND...<50MPH
 
$$

HUFFMAN
711 
WWUS54 KEWX 081450
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
950 AM CDT Wed May 8 2019

TXC053-299-081459-
/O.CAN.KEWX.SV.W.0083.000000T0000Z-190508T1515Z/
Llano TX-Burnet TX-
950 AM CDT Wed May 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO AND
NORTHWESTERN BURNET COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 3060 9841 3069 9856 3099 9837 3080 9812
TIME...MOT...LOC 1447Z 218DEG 39KT 3080 9838 

$$

HUFFMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:31 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 8, 7:31 AM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
731 AM CDT Wed May 8 2019

.UPDATE...
Quick issuance of the zones to add the Severe Thunderstorm Watch
(151) for the Edwards Plateau, Hill Country, and Austin Metro areas.
Currently there is one severe thunderstorms that produced at least
Golf Ball sized hail just to the east of Kerrville. Other storms are
on going on the western side of Bexar County and near Boerne.
Convective Allowing Models (CAMs) show a broken line of thunderstorms
that will slowly progress across South Central Texas through the day.
Activity should decrease this evening, but not before the threat of
both strong to severe storms (main threats are hail, wind if any
bowing segments develop, and an isolated tornado is possible) and
brief heavy rainfall and potentially flash flooding. Parts of Metro
Austin picked up 2.5-2.85 inches of rain in just over an hour last
night, with more rain expected over these areas today and for the
days to come.

&&

.PREV DISCUSSION... /ISSUED 641 AM CDT Wed May 8 2019/

AVIATION...
SHRA/TSRA will gradually become more numerous as they move from west
to east across South Central Texas this morning into afternoon, then
decrease from west to east tonight.

At KDRT, expect VCSH with MVFR CIGs and SE winds 10 to 15 KTs rapidly
becoming VFR mid morning with passage of a dryline shifting winds to
NW at 7 to 15 KTs. VFR prevails through tonight with variable winds
of 5 KTs or less.

At KSAT/KSSF, -SHRA with LIFR/IFR conditions SE winds of 7 to 11 KTs
will continue through the morning with a TEMPO of TSRA from 12Z-16Z.
Winds turn S at 12 to 18 KTs and gusty late morning with CIGs slowly
rising to MVFR, then low end VFR late afternoon into evening. Have
gone VCTS this afternoon due to uncertainty of redevelopment. CIGs
lower to MVFR this evening and IFR overnight as winds decrease to
around 5 KTs.

At KAUS, SHRA with IFR conditions will develop at KAUS by mid
morning with S winds of 8 to 12 KTS. CIGs slowly rise to MVFR midday
and low end VFR late afternoon as S winds increase to 12 to 20 KTs
and gusty late morning through early evening with TEMPO of TSRA from
18Z-22Z. CIGs lower to MVFR this evening and IFR overnight as winds
decrease to around 5 KTs. A cold front moves through late Thursday
morning with winds shifting to N at 10 to 15 KTs.

PREV DISCUSSION... /ISSUED 311 AM CDT Wed May 8 2019/

SHORT TERM (Today through Thursday)...
The latest surface analysis shows an upper trough across New Mexico
with a dry-line extending from the Panhandle down across West Texas.
The focus of ongoing convection has been north of our area ahead of
the dry-line with only a few showers across the western counties. As
the dry-line progresses east, a line of storms along the boundary is
expected to move into area later this morning. With high CAPE, from
3500-4000 J/kg, severe storms with large hail and damaging winds are
expected. Greatest chances for strongest storms will be in the Hill
Country and northeastern counties. The threat for locally heavy rain
is also play today with PWATS still elevated, ranging from 1.7 to
1.9. This is particularly important for areas that have already
received multiple rounds of downpours over the past couple of days.
With already saturated ground, rapid run-off leading to flash
flooding will likely occur. A Flash Flood Watch is in effect for
vulnerable counties, including Blanco, Burnet, Gillespie, Hays,
Llano, Travis, and Williamson counties. It is extremely important to
stay weather aware and avoid areas prone to flooding.

With the dry-line progressing eastward, clearing skies out west with
residual showers in the eastern CWA by tonight. By Thursday, multiple
features increase rain chances, yet again. A cold front moves into
the area Thursday bringing more rain. Timing and progression of the
front will be crucial to rainfall amounts. As of now, highest totals
look to be in our southeastern counties.

LONG TERM (Thursday Night through Tuesday)...
Thursday night into Friday will likely still see widespread showers
and storms from the cold front as it slows near our southern border.
WPC has a moderate risk for Excessive Rainfall for our far eastern
border, with a slight risk covering the I-35 corridor, and a marginal
for the remaining area. These risk categories refer to the potential
for rainfall amounts to exceed flash flood guidance.

Bottom Line: The continuing wet pattern will set the area up for
flash flooding as well as potential river flooding. Avoid all areas
prone to flash flooding. Do not drive into flooded roadways. Have
multiple ways to receive weather alerts.

As the frontal boundary slowly dissolves and moves east, Sunday will
see low chances for rain, and higher chances for some sun. The relief
is short-lived as the next approaching upper low increases rain
chances by Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  69  82  57  69 /  80  40  50  80  70
Austin Bergstrom Intl Airport  82  69  82  57  70 /  70  40  50  80  70
New Braunfels Muni Airport     82  68  81  58  70 /  70  30  60  80  70
Burnet Muni Airport            81  66  79  53  66 /  80  30  30  60  60
Del Rio Intl Airport           90  66  85  60  71 /  10   0  40  70  60
Georgetown Muni Airport        81  68  81  55  69 /  80  30  40  70  60
Hondo Muni Airport             86  67  82  59  72 /  60  10  50  70  50
San Marcos Muni Airport        82  68  82  57  71 /  70  30  60  80  70
La Grange - Fayette Regional   85  71  84  61  74 /  70  50  60  90  70
San Antonio Intl Airport       82  69  81  59  71 /  70  20  50  80  70
Stinson Muni Airport           82  70  81  60  71 /  60  20  60  80  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for Blanco-Burnet-
Gillespie-Hays-Llano-Travis-Williamson.

&&

Aviation...Hampshire
Short-Term/Long-Term...Treadway
Hazardous weather outlook, May 8, 7:31 AM CDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
731 AM CDT Wed May 8 2019

TXZ171>173-183>194-202>209-217>225-228-091245-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
731 AM CDT Wed May 8 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A severe thunderstorm watch has been issued for most of the
Edwards Plateau, Hill Country, and Austin metro area through 1 pm
this afternoon. An enhanced to slight risk of severe storms is
forecast across much of South Central Texas today into tonight
with a potential of very large hail, damaging wind gusts, and even
isolated tornadoes. In addition, repeat storms moving over the
same areas could lead to heavy rains and flash flooding. A Flash
Flood Watch is in effect for the eastern Hill Country into the
Austin Metro area from 10 AM through 7 PM today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of showers and thunderstorms continue Thursday through
Tuesday. The threat for heavy rains and flooding is elevated with
strong to severe storms also possible. The highest threats are on
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National Weather
Service.

In the hours before

Local storm report, May 8, 7:33 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HAIL             CENTER POINT            29.94N 99.04W
05/08/2019  E1.25 INCH       KERR               TX   PUBLIC

&&
Special weather statement, May 8, 7:37 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
737 AM CDT Wed May 8 2019

TXZ188-081300-
Gillespie TX-
737 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILLESPIE COUNTY UNTIL
800 AM CDT...

At 737 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cain City, or near Fredericksburg, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fredericksburg, Stonewall, Blumenthal, Luckenbach, Eckert, Cain City,
Willow City, Grapetown, Rocky Hill, LBJ State Park and LBJ National
Historical Park.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3023 9859 3014 9875 3014 9889 3021 9897
      3050 9868 3050 9859
TIME...MOT...LOC 1237Z 227DEG 32KT 3020 9884

HAMPSHIRE
Special weather statement, May 8, 7:58 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
758 AM CDT Wed May 8 2019

TXZ183-081345-
Val Verde TX-
758 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 845 AM CDT...

At 758 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles southwest of Sonora to 7 miles south
of Juno. Movement was southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Loma Alta, Bakers Crossing, Devils River SNA - Del Norte, Vinegarone
and Devils River SNA - Big Satan.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3029 10093 3029 10070 2996 10070 2971 10099
      3003 10123
TIME...MOT...LOC 1258Z 315DEG 14KT 3030 10082 3004 10112

HAMPSHIRE
Special weather statement, May 8, 8:39 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
839 AM CDT Wed May 8 2019

TXZ183-184-081445-
Val Verde TX-Edwards TX-
839 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND
NORTHEASTERN VAL VERDE COUNTIES UNTIL 945 AM CDT...

At 839 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles south of Sonora to 11 miles southeast
of Juno. Movement was east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Rocksprings, Bakers Crossing, Devil's Sinkhole State Natural Area,
Us-277 Near The Sutton-Edwards County Line and Devils River SNA -
Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3029 10084 3029 9994 2996 10015 2996 10115
TIME...MOT...LOC 1339Z 270DEG 18KT 3026 10062 3005 10096

HUFFMAN
Special weather statement, May 8, 9:20 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CDT Wed May 8 2019

TXZ186-188-081500-
Gillespie TX-Kerr TX-
920 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
NORTHWESTERN GILLESPIE COUNTIES UNTIL 1000 AM CDT...

At 920 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Kerr Wildlife Management Area, or 22 miles
southeast of Junction, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mountain Home, Doss, Harper, Kerr Wildlife Management Area, I-10 Near
The Kimble-Kerr County Line and The Intersection Of I-10 And Us 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3050 9902 3029 9902 2999 9969 3007 9969
      3008 9976 3015 9976 3022 9975 3029 9968
      3029 9930 3050 9930
TIME...MOT...LOC 1420Z 226DEG 33KT 3019 9961

HUFFMAN
Special weather statement, May 8, 9:24 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
924 AM CDT Wed May 8 2019

TXZ171-172-081515-
Llano TX-Burnet TX-
924 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO AND NORTHERN
BURNET COUNTIES UNTIL 1015 AM CDT...

At 924 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Blowout, or 10 miles southwest of Kingsland, moving
northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Gainesville,
Granite Shoals, Horseshoe Bay, Buchanan Lake Village, Highland Haven,
Inks Lake State Park, Lake Victor, Mahomet, Sunnylane, Longhorn
Cavern State Park, Joppa, Shady Grove and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3082 9792 3050 9846 3050 9864 3056 9873
      3103 9826 3103 9820
TIME...MOT...LOC 1424Z 229DEG 40KT 3056 9857

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:51 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
May 7, 7:52 PM CDTSpecial Weather StatementEWXTravis38 min
May 7, 8:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 7, 8:16 PM CDTSpecial Weather StatementEWXWilliamson44 min
May 7, 8:48 PM CDTFlash Flood WarningEWXHays3 hr
May 7, 9:32 PM CDTRiver Flood WarningEWXTravis5 hr
May 7, 9:54 PM CDTFlash Flood WatchEWXBlanco, Burnet, Gillespie, Hays, Llano, Travis and 1 more21 hr
May 8, 4:13 AM CDTSpecial Weather StatementEWXReal32 min
May 8, 4:43 AM CDTSpecial Weather StatementEWXReal47 min
May 8, 5:24 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real66 min
May 8, 6:33 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr57 min
May 8, 7:19 AM CDTSpecial Weather StatementEWXComal41 min
May 8, 7:37 AM CDTSpecial Weather StatementEWXGillespie23 min
May 8, 7:58 AM CDTSpecial Weather StatementEWXVal Verde47 min
May 8, 8:39 AM CDTSpecial Weather StatementEWXEdwards66 min
May 8, 9:20 AM CDTSpecial Weather StatementEWXKerr40 min
May 8, 9:24 AM CDTSpecial Weather StatementEWXBurnet51 min
May 8, 9:57 AM CDTSpecial Weather StatementEWXGillespie, Kerr, Llano48 min
May 8, 10:01 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr59 min
May 8, 10:07 AM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
May 8, 10:42 AM CDTSpecial Weather StatementEWXBurnet48 min
May 8, 10:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Hays, Llano, Travis61 min
May 8, 11:01 AM CDTSpecial Weather StatementEWXBlanco, Comal, Kendall59 min
May 8, 11:40 AM CDTAreal Flood AdvisoryEWXBlanco, Kendall6 hr
May 8, 11:58 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson32 min
May 8, 12:16 PM CDTFlash Flood WarningEWXComal, Hays6 hr
May 8, 12:19 PM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
May 8, 12:21 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson2 min
May 8, 12:27 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min
May 8, 12:55 PM CDTRiver Flood WarningEWXBlanco30 hr
May 8, 1:32 PM CDTRiver Flood WarningEWXTravis26 hr
May 8, 2:43 PM CDTRiver Flood WarningEWXBlanco14 hr
May 8, 2:43 PM CDTRiver Flood WarningEWXBlanco, Hays14 hr
May 8, 3:06 PM CDTRiver Flood WarningEWXHays17 hr
May 8, 3:06 PM CDTRiver Flood WarningEWXHays20 hr
May 8, 3:06 PM CDTRiver Flood WarningEWXCaldwell, Hays29 hr
May 8, 3:09 PM CDTRiver Flood WarningEWXCaldwell, Gonzales37 hr
May 8, 3:18 PM CDTRiver Flood WarningEWXHays13 hr
May 8, 3:18 PM CDTRiver Flood WarningEWXTravis17 hr
May 8, 6:53 PM CDTRiver Flood WarningEWXWilliamson9 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.